# SDR USAA2014032400006

- Difficulty date: March 20, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,965 hours, 22,478 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N511115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON FLOOR BEAM UPPER SURFACE AT BS 345 AT RBL 13, 18 & 29.  REPAIRED FLOOR BEAM UPPER SURFACE AT BS 345 AT RBL 13, 18 & 29 IAW SRM 51-10-02, 53-00-51-1A-1, FIG 1O1, 53-00-51 & 51-40-02.
